# SDR AALA202204046953

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737
- Aircraft serial: 29533
- Aircraft time: 60,020 hours, 24,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARRIVAL AT THE GATE FORWARD ENTRY DOOR WOULD NOT OPEN. AA MAINTENANCE EVENTUALLY OPENED IT WITH FORCE FROM JET BRIDGE. MAINTENANCE REMOVED AND REPLACED L1 DOOR SNUBBER PER AMM 52-11-51.
